# SDR USAASB01191

- Difficulty date: July 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, MAINTENANCE FOUND THE FORWARD SERVICE DOOR EMERGENCY LIGHTS WENT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) WITH NO HELP.  REMOVED AND REPLACED THE CHARGER ASSEMBLY.  SYSTEM NOW OPERATIONALLY CHECKS GOOD.  (M)
